Applied Mathematics

Vol.2 No.7(2011), Paper ID 5835, 8 pages

DOI:10.4236/am.2011.27116

 

Analysis of an Il’in Scheme for a System of Singularly Perturbed Convection-Diffusion Equations

 

Mohammad Ghorbanzadeh, Asghar Kerayechian

 

 

Copyright © 2011 Mohammad Ghorbanzadeh, Asghar Kerayechian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Ghorbanzadeh and A. Kerayechian, "Analysis of an Il’in Scheme for a System of Singularly Perturbed Convection-Diffusion Equations," Applied Mathematics, Vol. 2 No. 7, 2011, pp. 866-873. doi: 10.4236/am.2011.27116.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.